# SDR SWIA200414236

- Difficulty date: December 2, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft time: 5,939 hours, 5,242 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 35A573
- Part serial: 1465
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,905 hours, 5,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING STALL WARNING TEST, NO STICK SHAKER WARNING ON EITHER SIDE.  REPLACED PILOTS CAPT'S SIDE SHAKER FOR YOKE, OPERATIONAL CHECK GOOD.
